×

zbMATH — the first resource for mathematics

The algebraic and geometric classification of nilpotent Novikov algebras. (English) Zbl 07068214
Summary: This paper is devoted to the complete algebraic and geometric classification of 4-dimensional nilpotent Novikov algebras over \(\mathbb{C}\).

MSC:
17D25 Lie-admissible algebras
17A30 Nonassociative algebras satisfying other identities
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Abdelwahab, A.J. Calderón, I. Kaygorodov, The algebraic and geometric classification of nilpotent binary Lie algebras, arXiv:1902.01706.
[2] Adashev, J.; Camacho, L.; Omirov, B., Central extensions of null-filiform and naturally graded filiform non-Lie Leibniz algebras, J. Algebra, 479, 461-486, (2017) · Zbl 1421.17001
[3] Alvarez, M. A.; Hernández, I.; Kaygorodov, I., Degenerations of Jordan superalgebras, Bull. Malays. Math. Sci. Soc., (2018)
[4] Bai, C.; Meng, D., The classification of Novikov algebras in low dimensions, J. Phys. A, 34, 8, 1581-1594, (2001) · Zbl 1001.17002
[5] Balinsky, A.; Novikov, S., Poisson brackets of hydrodynamic type, Frobenius algebras and Lie algebras, Soviet Math. Dokl., 32, 1, 228-231, (1985) · Zbl 0606.58018
[6] Beneš, T.; Burde, D., Classification of orbit closures in the variety of three-dimensional Novikov algebras, J. Algebra Appl., 13, 2, Article 1350081 pp., (2014), 33 pp · Zbl 1301.17022
[7] Burde, D.; de Graaf, W., Classification of Novikov algebras, Appl. Algebra Engrg. Comm. Comput., 24, 1, 1-15, (2013) · Zbl 1301.17023
[8] Burde, D.; Steinhoff, C., Classification of orbit closures of \(4\)-dimensional complex Lie algebras, J. Algebra, 214, 2, 729-739, (1999) · Zbl 0932.17005
[9] Cañete, E.; Khudoyberdiyev, A., The classification of \(4\)-dimensional Leibniz algebras, Linear Algebra Appl., 439, 1, 273-288, (2013) · Zbl 1332.17005
[10] A. Calderón Martín, A. Fernández Ouaridi, I. Kaygorodov, The classification of bilinear maps with radical of codimension, vol. 2, arXiv:1806.07009.
[11] Calderón Martín, A.; Fernández Ouaridi, A.; Kaygorodov, I., The classification of \(2\)-dimensional rigid algebras, Linear Multilinear Algebra, (2018)
[12] Calderón Martín, A.; Fernández Ouaridi, A.; Kaygorodov, I., The classification of \(n\)-dimensional anticommutative algebras with \((n - 3)\)-dimensional annihilator, Comm. Algebra, 47, 1, 173-181, (2019) · Zbl 07051443
[13] Casas, J.; Khudoyberdiyev, A.; Ladra, M.; Omirov, B., On the degenerations of solvable Leibniz algebras, Linear Algebra Appl., 439, 2, 472-487, (2013) · Zbl 1305.17001
[14] Cicalò, S.; De Graaf, W.; Schneider, C., Six-dimensional nilpotent Lie algebras, Linear Algebra Appl., 436, 1, 163-189, (2012) · Zbl 1250.17017
[15] Darijani, I.; Usefi, H., The classification of 5-dimensional \(p\)-nilpotent restricted Lie algebras over perfect fields, I., J. Algebra, 464, 97-140, (2016) · Zbl 1403.17022
[16] De Graaf, W., Classification of 6-dimensional nilpotent Lie algebras over fields of characteristic not \(2\), J. Algebra, 309, 2, 640-653, (2007) · Zbl 1137.17012
[17] De Graaf, W., Classification of nilpotent associative algebras of small dimension, Internat. J. Algebra Comput., 28, 1, 133-161, (2018) · Zbl 1416.16052
[18] Demir, I.; Misra, K.; Stitzinger, E., On classification of four-dimensional nilpotent Leibniz algebras, Comm. Algebra, 45, 3, 1012-1018, (2017) · Zbl 1418.17007
[19] Dzhumadildaev, A., Novikov-Jordan algebras, Comm. Algebra, 30, 11, 5207-5240, (2002) · Zbl 1026.17003
[20] Dzhumadildaev, A., Codimension growth and non-Koszulity of Novikov operad, Comm. Algebra, 39, 8, 2943-2952, (2011) · Zbl 1267.17001
[21] Dzhumadildaev, A.; Ismailov, N., \(S_n\)- and \(G L_n\)-module structures on free Novikov algebras, J. Algebra, 416, 287-313, (2014) · Zbl 1312.17003
[22] Dzhumadildaev, A.; Lofwall, C., Trees, free right-symmetric algebras, free Novikov algebras and identities, Homology Homotopy Appl., 4, 2, 165-190, (2002) · Zbl 1029.17001
[23] Dzhumadildaev, A.; Tulenbaev, K., Engel theorem for Novikov algebras, Comm. Algebra, 34, 3, 883-888, (2006) · Zbl 1158.17001
[24] Filippov, V., A class of simple nonassociative algebras, Math. Notes, 45, 1-2, 68-71, (1989) · Zbl 0683.17002
[25] I. Gorshkov, I. Kaygorodov, M. Khrypchenko, The algebraic classification of Tortkara algebras, arXiv:1904.00845.
[26] Gorshkov, I.; Kaygorodov, I.; Kytmanov, A.; Salim, M., The variety of nilpotent Tortkara algebras, J. Sib. Federal Univ., 12, 2, 173-184, (2019)
[27] Gorshkov, I.; Kaygorodov, I.; Popov, Yu., Degenerations of Jordan algebras and marginal algebras, Algebra Colloq., (2019), in press
[28] Grunewald, F.; O’Halloran, J., A characterization of orbit closure and applications, J. Algebra, 116, 163-175, (1988) · Zbl 0646.17002
[29] Grunewald, F.; O’Halloran, J., Varieties of nilpotent Lie algebras of dimension less than six, J. Algebra, 112, 315-325, (1988) · Zbl 0638.17005
[30] Hegazi, A.; Abdelwahab, H., Nilpotent evolution algebras over arbitrary fields, Linear Algebra Appl., 486, 345-360, (2015) · Zbl 1358.17041
[31] Hegazi, A.; Abdelwahab, H., Classification of five-dimensional nilpotent Jordan algebras, Linear Algebra Appl., 494, 165-218, (2016) · Zbl 1382.17021
[32] Hegazi, A.; Abdelwahab, H., The classification of \(n\)-dimensional non-associative Jordan algebras with \((n - 3)\)-dimensional annihilator, Comm. Algebra, 46, 2, 629-643, (2018) · Zbl 1447.17021
[33] Hegazi, A.; Abdelwahab, H.; Calderón Martin, A., The classification of \(n\)-dimensional non-Lie Malcev algebras with \((n - 4)\)-dimensional annihilator, Linear Algebra Appl., 505, 32-56, (2016) · Zbl 1386.17029
[34] Hegazi, A.; Abdelwahab, H.; Calderón Martin, A., Classification of nilpotent Malcev algebras of small dimensions over arbitrary fields of characteristic not \(2\), Algebr. Represent. Theory, 21, 1, 19-45, (2018) · Zbl 1430.17102
[35] Ismailov, N.; Kaygorodov, I.; Volkov, Yu., The geometric classification of Leibniz algebras, Internat. J. Math., 29, 5, Article 1850035 pp., (2018) · Zbl 1423.17005
[36] Ismailov, N.; Kaygorodov, I.; Volkov, Yu., Degenerations of Leibniz and anticommutative algebras, Canad. Math. Bull., (2019)
[37] I. Karimjanov, I. Kaygorodov, M. Ladra, Central extensions of filiform associative algebras, arXiv:1809.00183.
[38] I. Kaygorodov, P. Páez-Guillán, V. Voronin, The algebraic and geometric classification of nilpotent bicommutative algebras, arXiv:1903.08997.
[39] Kaygorodov, I.; Popov, Yu.; Pozhidaev, A.; Volkov, Yu., Degenerations of Zinbiel and nilpotent Leibniz algebras, Linear Multilinear Algebra, 66, 4, 704-716, (2018) · Zbl 06868842
[40] Kaygorodov, I.; Popov, Yu.; Volkov, Yu., Degenerations of binary-Lie and nilpotent Malcev algebras, Comm. Algebra, 46, 11, 4929-4941, (2018)
[41] Kaygorodov, I.; Volkov, Yu, The variety of \(2\)-dimensional algebras over an algebraically closed field, Canad. J. Math., (2018)
[42] Khudoyberdiyev, A.; Rakhimov, I.; Said Husain, Sh. K., On classification of \(5\)-dimensional solvable Leibniz algebras, Linear Algebra Appl., 457, 428-454, (2014) · Zbl 1352.17004
[43] Osborn, J., Infinite-dimensional Novikov algebras of characteristic 0, J. Algebra, 167, 1, 146-167, (1994) · Zbl 0814.17002
[44] Seeley, C., Degenerations of 6-dimensional nilpotent Lie algebras over \(\Bbb C\), Comm. Algebra, 18, 3493-3505, (1990) · Zbl 0709.17006
[45] Skjelbred, T.; Sund, T., Sur la classification des algebres de Lie nilpotentes, C. R. Acad. Sci. Paris Ser. A-B, 286, 5, A241-A242, (1978)
[46] Xu, X., On simple Novikov algebras and their irreducible modules, J. Algebra, 185, 3, 905-934, (1996) · Zbl 0863.17003
[47] Xu, X., Novikov-Poisson algebras, J. Algebra, 190, 2, 253-279, (1997) · Zbl 0872.17030
[48] Xu, X., Classification of simple Novikov algebras and their irreducible modules of characteristic 0, J. Algebra, 246, 2, 673-707, (2001) · Zbl 1003.17003
[49] Zelmanov, E., A class of local translation-invariant Lie algebras, Soviet Math. Dokl., 35, 6, 216-218, (1987) · Zbl 0629.17002
[50] Zusmanovich, P., Central extensions of current algebras, Trans. Amer. Math. Soc., 334, 1, 143-152, (1992) · Zbl 0777.17016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.